# SDR MAS2008F00001

- Difficulty date: June 16, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N843MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145478
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6151 JFK ROW 3 EMERGENCY LIGHT INOP. MX REMOVED AND REPLACED CHARGER OPS CHECKED GOOD. (B)
